# SDR 20001013SH026

- Difficulty date: August 9, 2000
- Submitted: October 13, 2000
- Operation: General aviation
- Aircraft: N206VW
- Make and model: Cessna T206H
- Aircraft serial: T20608064
- Engine: Lyc TIO540AJ1A
- System (JASC): 8100 · Exhaust Turbine System (Reciprocating)
- Part: Lanyard
- Part number: 12509981
- Condition: Missing
- Part time: 92 hours
- Stage of operation: IN
- How discovered: W
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANYARD AND ALL ATTACHING HARDWARE FOUND MISSING AND NO SIGN OF EVER BEING INSTALLED DURING FIRST ANNUAL INSPECTION.  SUBMITTER STATED THIS DEFECT COULD CAUSE AN IN-FLIGHT FIRE.  (X)
